# SDR ABXA20220922095

- Difficulty date: September 20, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 113,025 hours, 32,873 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Vibration
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

BAD VIBRATION ON TAXI AND TAKEOFF, ABORTED TAKEOFF.PERFORMED VISUAL INSPECTION OF NOSE AND MAIN TIRES, NO FLAT SPOTS NOTICED PERFORMED INSPECTION OF BRAKES NO PUCK DAMAGE NO LEAKS WERE NOTICED. PERFORMED OPERATIONAL TEST OF BRAKES WITH CENTER AND RIGHT HYDRAULIC SYSTEM FOUND NORMAL. PERFORMED ANTI SKID AUTO BRAKE TEST IAW AMM 32-41-00 CKD NORMAL ALL VISUAL INSP WERE GUIDED PER AMM 32-45-00. AIRCRAFT RETURNED TO SERVICE.
